MathSciNet Relay Station
MathSciNet bibliographic data
MR170351 57.50
Bott, Raoul; Samelson, Hans Correction to "Applications of the theory of Morse to symmetric spaces''. Amer. J. Math. 83 1961 207–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement